# SDR SWIA2021091060881

- Difficulty date: July 7, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SERVICE DOOR AFT FLOOR SILL AT APPROX. 349 HAS MULTIPLE SPOTS OF CORROSION (MARKED)   (C-CHECK RO 9/8/21)    REMOVED CORROSION ON SERVICE DOOR AFT FLOOR SILL AT APPROX. FS349 REF CRJ-700 SRM 51-21-06-001-001-A01, REMAINING MATERIAL WITHIN LIMITS REF CRJ-700 SRM 53-00-45-201-001-A01, NO FURTHER DEFECTS, SEE CONTINUATION CARD FOR DETAILS.
